# SDR FDEA200905091596

- Difficulty date: May 9, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 43,596 hours, 34,294 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 651854002
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LWR FWD CTR TANK SPAR CORRODED AT STA 744 LBL 20 TO LBL 30.   DISPLACED SEAL AT BS 740, OPENED FUEL PANELS NR 7540 AND 7340 FOR ACCESS IAW SRM 51-30-2, MM 51-30-011-4 AND 28-11-021-4, REMOVED SEAL RETAINER , CORNER FITTINGS AND PANELS NR 3445, 6402R AND 6302L FOR ACCESS IAW SRM 51-30-2, DISPLACE CENTER TANK AND WEB AND REMOVED LWR SPAR IAW SRM 51-30-2, LOCATED, DRILLED, COLD WORKED HOLES AND INSTALLED NEW SPAR IAW SRM 51-30-2 AND EA-7-5710-127965,   REINSTALLED ALL PREVIOUSLY REMOVED PARTS AT LT LWR FWD CTR TANK IAW SRM 51-30-2 AND MM 28-11-021-4.
